# SDR HALA2020041800090

- Difficulty date: April 17, 2020
- Submitted: April 18, 2020
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 20,467 hours, 3,159 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 43361190002
- Part serial: 03207
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 20,467 hours, 3,159 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  ECAM "ENG 1 BLEED NOT CLOSED". //  REMOVED NUMBER 1 ENG PRV PER AMM 36-11-57.  
INSTALLED NUMBER 1 ENGINE PRV PER AMM 36-11-52, OPS CHECK LEAK CHECK GOOD.
